# SDR SWIA200921876

- Difficulty date: June 24, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 15,475 hours, 9,631 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE, CAPTAINS ALTIMETER READING INCORRECT.  (FLT 6117)  REPLACED ADC.
